# SDR GTIA010245

- Difficulty date: April 28, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: O

## Discrepancy

MYR - FLT 7200 - SHUTDOWN NR 2 ENGINE DUE TO COMPRESSOR STALL AND VIBRATION.  (M)
